| Catalog Number |
6021-3535 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by patient's attorney that allegedly the patient underwent bilateral hip arthroplasty on (b)(6) 2010, and was implanted with accolade tmzf hip stems and lfit v40 femoral heads.It is further alleged the right hip was revised on (b)(6) 2021 and during revision it was noted that the trunnion had been filed down to a point like structure based on the movement of the head around the proximal femur.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not returned.